# SDR FDEA201904020753

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 86,874 hours, 20,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BAT 1 LO ALERT DURING PRE-FLIGHT.  T/S PER MD11 FIM 33-52-00-01. ALL TESTS PASS. NO  HISTORY FOR OVER 30 DAYS. PERFORMED ADJ/TEST PER  MD11 AMM 33-50-00-5. OPS CK GOOD.
